MathSciNet Relay Station
MathSciNet bibliographic data
MR645898 (83g:62004) 62-02 (62C05)
ńĆencov, N. N. Statistical decision rules and optimal inference. Translation from the Russian edited by Lev J. Leifman. Translations of Mathematical Monographs, 53. American Mathematical Society, Providence, R.I., 1982. viii+499 pp. ISBN: 0-8218-4502-0
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement